# SDR GTIA96NK061

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 889-897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT CARGO COMPARTMENT INTERCOSTAL WITH CORROSION BETWEEN Y889 AND Y897 AND BETWEEN LONGERONS 30 AND 29 RT.  REPLACED INTERCOSTAL BETWEEN Y889 AND Y897 AND LONGERON 30/29 RIGHT IAW SRM 51-01 PARA C.  REPLACED RIVETS IAW SRM 51-30-2.  FABRICATED UNIT IAW SRM 51-10-2.  (M)
